# SDR HEEA967378

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: TFM1388
- Condition: Smoked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO STARTED TO SMOKE AFTER INITIAL CHECK.
